Bingo! I'm thinking from your health history that the cipro has had a lot, if not all, to do with your sudden onset of symptoms. Antibiotics will change the bowel flora, allowing yeast overgrowth, which leads to symptoms such as gas, bloating, constipation, diarrhea, GERD, rashes, mucous, etc. Yeast/fungus will cause inflammation, so that may be where the blood is coming from, or from your constipation. Better to get checked out just the same.
Yeast lives symbiotically with bacteria in your bowels, but left unchecked (when good bacteria is wiped out, often from antibiotics), yeast is allowed to proliferate. Yeast can also cause prostate problems. (What does yeast do to bread?!) Sounds suspicious to me. Perhaps you could try an antifungal diet, to see if your symptoms don't start improving. May take at least 2 weeks to see improvement, so it is not an overnight experiment.
My UC symptoms started out like what you are describing to me, and eventually got worse as the years went by (8 years). I decided to experiment with an antifungal diet, and as a result am now symptom and prescription drug free. For me, my UC symptoms were fungus related. I got my first inkling of fungus and my problems from the author of the website www.knowthecause.com. An antifungal, phase one diet is under the resource tab at the top of the page, along with other info on fungus and health.....Sorry, no pasta or bread :(
Definitely get yourself on a good probiotic. I use Nature's Way Primadolphilus Reuteri. Perhaps others here can suggest some other good choices, as well.